Getting off Latuda - Forums at Psych Central



advertisement
Reply
 
Thread Tools Display Modes
Old 07-15-2018, 07:45 PM #1
Quebec01's Avatar
Quebec01 Quebec01 is offline
Member
 
Member Since: Jun 2013
Location: Quebec
Posts: 139
Quebec01 Quebec01 is offline
Member
Quebec01's Avatar
Quebec01 has no updates.
 
Member Since: Jun 2013
Location: Quebec
Posts: 139

5 yr Member
22 hugs
given
Default Getting off Latuda

Hi, I've been on Latuda 60mgfor 6 months. Over these 6 months, Extra-pyramidal symptoms have been increasing until they became unbearable. I didn't know what they were.

Intense anxiety, pacing, can't stand still (pouncing and shifting weight from right to left), can't sit still (rocking), involuntary chewing (imaginary gum), choking, trouble swallowing. While doing this, I often bite my tongue which seems to have no more coordination, jaw muscles cramping, clenching teeth (could hear them cracking), arm muscles contracting unvoluntary and twisting (Very painful, it burns), when walking, feeling like I am not commanding my leg movements and threfore, feels like they will fall on strike without my consent. Tardive dyskenisia has kicked in and they say that it may remain permanent. This drug is very strong and I felt like I was overmedicated.

I complained to the pharmacist who sent a fax to my pdoc who is on vacation. She suggested that I go down to 40mg and to add 50mg of Seroquel prn.

It is now the 10th day at 40mg. Tried twice the Seroquel 50mg and it doesn't do much. The symptoms have gone down a bit but are still there. I had started to eat supper between 8-9pm and take my nightime medication an hour after. Otherwise, I would have all these symptoms last from 6pm to 11pm, which feels like an eternity. The last two days, I have been very tired and I think that taking Latuda too late influences my resistance the next day.

I'm also taking 200mg Lamictal, 200mg Seroquel and a few others for fibromyalgia :Amitriptiline, Flexeril and Synthroid.

I read scary stuff about the withdrawal of Latuda. Some say it's worse than the withdrawal of Paxil.

Is anyone trying to get off Latuda ? I'd like to hear your comments and experience.

Thank you.

Last edited by Quebec01; 07-15-2018 at 08:55 PM.
Quebec01 is offline   Reply With QuoteReply With Quote

advertisement
Old 07-27-2018, 11:00 AM #2
Quebec01's Avatar
Quebec01 Quebec01 is offline
Member
 
Member Since: Jun 2013
Location: Quebec
Posts: 139
Quebec01 Quebec01 is offline
Member
Quebec01's Avatar
Quebec01 has no updates.
 
Member Since: Jun 2013
Location: Quebec
Posts: 139

5 yr Member
22 hugs
given
Default Re: Getting off Latuda

Update:
I've been taking Latuda 40mg for 15 days. Then, 30mg for 5 days. The symptoms are down to about 50-60% of what they were. Yesterday, the nurse who works with my pdoc called me. According to what I told her and her expertise, she gave me the okay to go down to 20mg. Still have a bit of symptoms but I know they will calm down in 4-5 days due to the life of this medicine being 126 hours. I have to call her on Aug. 6 to tell her how it's going. If I want, I can go down even more if I feel like it because the rest of the medication is still there in support. She's now worried about going off it completely but gradually. I've explained to her that I've read about the withdrawal symptoms on a website :
Latuda (Lurasidone) Withdrawal Symptoms + How Long Do They Last? - Mental Health Daily
I'm glad this situation is improving and hope to see more improvement as I go off Latuda.
Quebec01 is offline   Reply With QuoteReply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 09:37 PM.

Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.



 

advertisement

Psych Central Forums

Psych Central is the leading mental health website, overseen by mental health professionals since 1995.

 

Helplines and Lifelines

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. .

Always consult your doctor or mental health professional before trying anything you read here.
Please read the full disclaimer.